# SDR ASAA0380776

- Difficulty date: November 19, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5260 · Entrance Stairs
- Part: Arm
- Part number: 5936675502
- Condition: Gouged
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RIGHT ARM ON AFT AIRSTAIR IS GOUGED.  REPAIRED IAW EA.  (M)
